MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,30+4L NK,18X13X160; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,30+4L NK,18X13X160; HIP FEMORAL STEM
Catalog Number 563518
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hip Fracture (2349); No Code Available (3191)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle index procedure.Unknown hip.Elevated ions.Doi: (b)(6) 2008 : dor: not revised, (unknown hip).
 
Additional Manufacturer Narrative
 
Event or Problem Description
After review of medical records for mdr reportability, it was reported that the patient had a periprosthetic fracture on (b)(6) 2008 which was treated with plate and cable.It was also indicated that the patient has high levels of metal ions as laboratory results for blood level is above 7 ppb.There were no information provided to confirm if the patient was revised.Doi: (b)(6) 2008; dor: not reported; right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7446524
Report Number1818910-2018-57929
Device Sequence Number1949502
Product Code JDI
UDI-Device Identifier10603295178217
UDI-Public10603295178217
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2014
Device Catalogue Number563518
Device Lot Number2477593
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer06/05/2018
08/07/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date06/15/2018
08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR